Events

Opening Marathon

Vabamu Museum of Occupations and Freedom will celebrate the opening of its new permanent exhibition with a museum marathon on 14th of July.
After the completion of its six-month-long renovation, the Vabamu Museum of Occupations and Freedom will open its doors to city dwellers for a 15-hour museum marathon. Only this Saturday, 14th of July, the museum will remain open from 9 in the morning until midnight. During the opening event, the ticket rates will be halved, and the visitors will be greeted at the ticket office by the Minister of Culture Indrek Saar, historian David Vseviov, artist Kaido Ole and actress Anu Lamp.


Schedule

 

09.00–10.00 

Tickets sold by Minister of Culture Indrek Saar

09.30 Children’s Choir Ellerhein

10.00–11.00

Tickets sold by historian David Vseviov

11.00–12.00

Tickets sold by artist Kaido Ole

Concert: Silver Sepp

Children’s workshops: crafting ships out of pine bark, occupation and escape (in the museum’s discussion room)

12.00–13.00 

Tickets sold by poet Eda Ahi

Tour on the trails of Freedom and Restoration, in Estonian

(60 min) The tour will run from Hirvepark to the Freedom Square by way of Toompea. Tour led by Aive Peil. To take part, please gather in the yard of Vabamu at 12.00 sharp.

13.00–14.00 
Tickets sold by head of Tallinn Music Week Helen Sildna


Children’s workshops: making protest placards, restoration of freedom (in the museum’s discussion room)

14.00–15.00 

Tickets sold by poet, translator and editor Doris Kareva


Concert: Ensemble Regatt


15.00–16.00 

Children’s workshops: Crafting a wind spinning top of freedom (in the museum’s discussion room)

16.00–17.00 

Play: ’’How to Peel a Potato’’,
Producer: Laura Jaanhold
Dramaturge: Andra Teede
Actors: Kaspar Velberg, Jarmo Reha, Ester Kuntu, Fatme Helge Leevald

Visitors interested in attending are asked to book their place via broneering@vabamu.ee, noting their names and the time of the play. Gather at the ticket booth 5 minutes before the start of the play. Capacity: 25 visitors.

Concert: J.M.K.E

17.00–18.00 

Tour on the trails of Freedom and Restoration, in English (60 min)

The tour will run from Hirvepark to the Freedom Square by way of Toompea. To take part, please gather in the yard of Vabamu at 17.00 sharp.

18.00–19.00 

Play: ’’How to Peel a Potato’’,
Producer: Laura Jaanhold
Dramaturge: Andra Teede
Actors: Kaspar Velberg, Jarmo Reha, Ester Kuntu, Fatme Helge Leevald

Visitors interested in attending are asked to book their place via broneering@vabamu.ee, noting their names and the time of the play. Gather at the ticket booth 5 minutes before the start of the play. Capacity: 25 visitors.

 

19.00–20.00 

Tour on the trails of Freedom and Restoration, in Estonian (60 min)

The tour will run from Hirvepark to the Freedom Square by way of Toompea. To take part, please gather in the yard of Vabamu at 19.00 sharp.

 

20.00–21.00 

Play: ’’How to Peel a Potato’’,
Producer: Laura Jaanhold
Dramaturge: Andra Teede
Actors: Kaspar Velberg, Jarmo Reha, Ester Kuntu, Fatme Helge Leevald

Visitors interested in attending are asked to book their place via broneering@vabamu.ee, noting their names and the time of the play. Gather at the ticket booth 5 minutes before the start of the play. Capacity: 25 visitors.

 

21.00–22.00 

Tickets sold by actress and pedagogue Anu Lamp

22.00–23.00 

Tickets sold by Vabamu Manager of Exhibits Sander Jürisson

Play: ’’How to Peel a Potato’’,
Producer: Laura Jaanhold
Dramaturge: Andra Teede
Actors: Kaspar Velberg, Jarmo Reha, Ester Kuntu, Fatme Helge Leevald

Visitors interested in attending are asked to book their place via broneering@vabamu.ee, noting their names and the time of the play. Gather at the ticket booth 5 minutes before the start of the play. Capacity: 25 visitors.

Concert: meisterjaan 

 

23.00–00.00 

Tickets sold by Vabamu Managing Director Merilin Piipuu

End of the opening marathon

 

Day-long activities

Orienteering game ’’Ten Important Places Through One Hundred Years“

QR code based orienteering game dedicated to EV100 and suitable for history buffs both young and old. The game will lead participants to a journey through the Old Town and examine the historical role of different buildings. The game will start and finish at Vabamu.

All the required info, as well as awards, can be found at the ticket booth.

During the opening marathon, the admission fee is € 5/3, which also includes the play in addition to the exhibition.

Opening day concerts and special events free of charge.


The nearest car parks are the Freedom Square parking garage and the Kaarli parking lot.

Opening Marathon in Facebook.
By submitting your e-mail address you consent to Vabamu sending you its newsletters. Should you wish to, you can retract your consent at any time.